Penerbitan SCOPUS/ERA

anas al-masarwah and abd ghafur ahmad.  (2019).  m-polar fuzzy ideals of bck/bci-algebras.  - journal of king saud university-science.  1220-1226. 

anas al-masarwah and abd ghafur ahmad.  (2019).  m-polar (a,b)-fuzzy ideals in bck/bci-algebras.  - symmetry. 

hassan almutari and abd ghafur ahmad.  (2018).  derivations of some classes of zinbiel algebras.  - international journal of pure and applied mathematics.  397-406. 

asakhta khalil and abd ghafur ahmad.  (2018).  an application of probability measures to homotopy theory.  - far east journal of mathematical sciences (fjms). 

anas al-masarwah and abd ghafur ahmad.  (2018).  on some properties of doubt bipolar fuzzy h-ideals in bck/bci-algebras.  - european journal of pure and applied mathematics. 

assakta khalil & abd ghafur bin ahmad.  (2018).  a baues fibration category of b-spaces.  - journal of king saud university - science. 

anas al-masarwah and abd ghafur ahmad.  (2018).  novel concepts of doubt bipolar fuzzy h-ideals of bck=bci-algebras.  - international journal of innovative computing, information and control. 

mikhled okleh alsarahead & abd ghafur ahmad.  (2017).  complex fuzzy subrings.  - international journal of pure and applied mathematics.  563-577. 

rima al-husban, abdul razak salleh and abd ghafur ahmad.  (2017).  complex intuitionistic fuzzy normal subgroup.  - international journal of pure and applied mathematics.  455-466. 

abd ghafur bin ahmad, muna a al-mulla & martin edjvet.  (2017).  asphericity of length four relative group presentation.  - journal of algebra and its applications.  1-27. 

hassan almutari, abd ghafur ahmad.  (2017).  centroids and quasi-centroids of finite dimensional leibniz algebras.  - international journal of pure and applied mathematics.  203-217. 

assakta khalil and abd ghafur bin ahmad.  (2017).  fiber homotopy equivalence for p-fibrations in the homotopy theory of polish semigroups.  - far east journal of mathematical sciences (fjms).  361-373. 

rima al-husban, abdul razak salleh, abd ghafur ahmad.  (2016).  complex intuitionistic fuzzy group.  - global journal of pure and applied mathematics.  4929-4949. 

abed m.m., ahmad a.g., abdulkareem a.o..  (2016).  on generalization of rad-d11-module.  - far east journal of mathematical sciences.  491-508. 

zaid mohammed fadail and abd ghafur bin ahmad.  (2015).  generalized c-distance in cone b-metric spaces and common fixed point results for weakly compatible self mappings.  - international journal of mathematical analysis.  1593 - 1607. 

zaid mohammed fadail & abd ghafur ahmad.  (2015).  common fixed point theorem of n-order for wn-compatible mappings in cone metric spaces.  - far east journal of mathematical sciences.  133-166. 

zaid mohammed fadail, abd ghafur ahmad, stojan radenovic & miloje rajovic.  (2015).  some remarks on mappings satisfying cyclical contractive conditions.  - international journal of mathematical analysis.  1639 - 1644. 

zaid mohammed fadail & abd ghafur ahmad.  (2015).  coincidence and common fixed points theorem on generalized contractive condition in cone metric spaces under c-distance.  - applied mathematical sciences.  3711 - 3723. 

zaid mohammed fadail, abd ghafur ahmad, ghasem soleimani rad, vildan ozturk & stojan radenovic.  (2015).  some remark on couple, tripple and n-tupple coincidence and fixed points theorem in ordered abstract metric spaces.  - far east journal of mathematical sciences.  809-839. 

zaid mohammed fadail, abd ghafur ahmad, vildan ozturk & stojan radenovic.  (2015).  some remarks on fixed point results of b2-metric spaces.  - far east journal of mathematical sciences.  533-548. 

zaid mohammed fadail, abd ghafur ahmad, arslan hojat ansari, stojan radenovic & miloje rajovic.  (2015).  some common fixed point results of mappings in 0-complete metric-like spaces via new function.  - applied mathematical sciences.  5009-5027. 

majid mohammed abed & abd ghafur ahmad.  (2014).  some properties of weak-l-supplemented module.  - international journal of pure and applied mathematics.  351-358. 

zaid mohammed fadail and abd ghafur bin ahmad.  (2013).  fixed point theorem of n-order in cone metric spaces.  - far east journal of mathematical sciences.  79(1):49-76. 

zaid mohammad fadail and abd ghafur bin ahmad.  (2013).  new coupled coincidence point and common coupled fixed point results in cone metric spaces with c-distance.  - far east journal of mathematical sciences.  77(1):65-84. 

chaharborj, s. seddighi; fudziah, i.; abu bakar, m. r.; chaharborj, r. seddighi; majid, z. a.; ahmad, a. g. b..  (2013).  the use of generation stochastic models to study an epidemic disease.  - advances in difference equations.  Art no.7. 

zaid mohammed fadail and abd ghafur bin ahmad.  (2013).  coupled coincidence point and common coupled fixed point results in cone b-metric spaces.  - fixed point theory and applications.  2013:177. 

yanita, abdul ghafur ahmad.  (2013).  computing generators of second homotopy module using tietze transformation methods.  - international journal of contemporary mathematical sciences.  8(15):699-704. 

zaid mohammed fadail and abd ghafur bin ahmad.  (2012).  coupled fixed point theorems of single-valued mapping for c-distance in cone metric spaces.  - journal of applied mathematics.  Article no.246516. 

abd ghafur ahmad, zaid mohammed fadail, mujahid abbas, zoran kadelburg and stojan radenovic.  (2012).  some fixed and periodic points in abstract metric spaces.  - abstract and applied analysis.  2012:Article Id 908423. 

yousof gheisari, abd ghafur bin ahmad, s. seddigh chaharborj, siti hasana sapar and kamel ariffin mohd atan.  (2012).  spanning trees of 2-complexes from diagram groups over the construction of semigroup presentation of integers using lifting method.  - malaysian journal of mathematical sciences.  6(2):213-223. 

gheisari, y., ahmad, g.b..  (2012).  components in graphs of diagram groups over the union of two semigroup presentations of integers.  - sains malaysiana.  41(1):129-131. 

zaid mohammed fadail and abd ghafur bin ahmad.  (2012).  common coupled fixed point theorems of single-valued mapping for c-distance in cone metric spaces.  - abstract and applied analysis.  Art no.901792. 

abd ghafur bin ahmad, zaid mohammed fadail, vesna cojbasic rajic and stojan radenovic.  (2012).  nonlinear contractions in 0-complete partial metric spaces.  - abstract and applied analysis.  2012:Article ID 451239. 

abd ghafur bin ahmad, zaid mohammed fadail, hemant kumar nashine, zoran kadelburg and stojan radenovic.  (2012).  some new common fixed point results through generalized altering distances on partial metric spaces.  - fixed point theory and applications.  2012:120. 

abdul razak salleh, shawkat alkhazaleh, nasruddin hassan and abd ghafur ahmad.  (2012).  multiparameterized soft set.  - journal of mathematics and statistics.  8(1):92-97. 

zaid mohammed fadail, abd ghafur bin ahmad and ljiljana paunovic.  (2012).  new fixed point results of single-valued mapping for c -distance in cone metric spaces.  - abstract and applied analysis.  2012:Article ID 639713. 

fadail, z.m., ahmad, a.g.b., golubovic, z..  (2012).  fixed point theorems of single-valued mapping for c-distance in cone metric spaces.  - abstract and applied analysis.  Art. no. 826815. 

wei, s.s., bin ahmad, a.g..  (2011).  cockcroft property of some mixed monoid presentations.  - international journal of mathematical analysis.  5(13-16):797-802.